# SDR CALA2023011100092

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 28,196 hours, 10,196 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap
- Part number: NA
- Condition: Stuck
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON APP..FLAPS STUCK AT 5 AFFTR SLCTNG FLAP 10. BROKE OFF APP RAN FL DISAGREE CKLST..OPS NRML FRM THERE PERFORMED FSEU BITE PROCEDURE. BITE SHOWED NO EXISTING FAULTS AND NO FAULT HISTORY. CHECK DFD REPORT NONE NOTED, OPS CHECK FLAP DRIVE SYSTEM GOOD OK FOR FLIGHT. NOT FAULTS NOTED, DROP FLAP FULL DOWN INSPECTED FLAP ASSY FOR DAMAGE NO NOTED. AND FLAPS ACTUATION SYSTEM INSPECT FOR DAMAGE NONE NOTED.
